# SDR ASAA2020020423073

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,118 hours, 15,172 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Unknown
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S RADAR DISPLAYS TERRAIN RETURNS IN ALL MODES. GROUNDED - YES. PERFORMED WXR OPS TEST NORMAL REF B737-800 AMM 34-43-00 AND GPWS OPS TEST NORMAL AMM 34-46-00, BOTH TEST FUNCTION NORMAL, UNABLE TO DUPLICATE THE DISCREPANCY.
